Volume 23, Number 4
Previous Issue Next Issue

Xin-Ting Zhang & Lung-An Ying

J. Comp. Math., 23 (2005), pp. 337-350

Preview Full PDF 40 1087 Abstract

Yue-Xin Yu & Shou-Fu Li

J. Comp. Math., 23 (2005), pp. 351-356

Preview Full PDF 37 1060 Abstract

Cheng-Xian Xu & Yue-Ting Yang

J. Comp. Math., 23 (2005), pp. 357-372

Preview Full PDF 40 1039 Abstract

Dong-Yang Shi, Shao-Chun Chen & Ichiro Hagiwara

J. Comp. Math., 23 (2005), pp. 373-382

Preview Full PDF 37 1083 Abstract

Cheng-De Zheng, Guo-Can Wang & Zhi-Bin Li

J. Comp. Math., 23 (2005), pp. 383-392

Preview Full PDF 37 1050 Abstract

Li-Ping Wen & Shou-Fu Li

J. Comp. Math., 23 (2005), pp. 393-400

Preview Full PDF 39 1107 Abstract

Yao-Tang Li & Cong-Lei Zhong

J. Comp. Math., 23 (2005), pp. 401-407

Preview Full PDF 40 1092 Abstract

Yu-Hai Zhang

J. Comp. Math., 23 (2005), pp. 408-418

Preview Full PDF 37 1075 Abstract

Xiao-Liang Cheng & Jie Sun

J. Comp. Math., 23 (2005), pp. 419-424

Preview Full PDF 39 1061 Abstract

Chun-Jia Bi & Dan-Hui Hong

J. Comp. Math., 23 (2005), pp. 425-440

Preview Full PDF 37 1096 Abstract

Dong-Ying Hua & Lie-Heng Wang

J. Comp. Math., 23 (2005), pp. 441-448

Preview Full PDF 37 1058 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard